# SDR ASMF201303020

- Difficulty date: February 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 24,623 hours, 9,048 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA0129534
- Condition: Leaking
- Location: Fuel System
- Part time: 15,037 hours, 8,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED. MAINTENANCE PERSONNEL DETECTED THE FUEL PUMP SEAL DAMAGED ON RT ENGINE, FUEL PUMP WAS REPLACED IAW AMM 73-11-01 AND TESTED IAW AMM 71-00-00, ALL CORRECT.
